# SDR VNAA202412240010

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340951SB
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183511 DISCREPANCY: CROSSBEAM IS CORRODED ON UPPER FLANGE FROM LBL6.0 TO RBL 6.0 FS 280.00 W/L 72.50. CORRECTIVE ACTION: REMOVED CORRODED "J" ANGLE AND INSTALLED A NEW J-ANGLE P/N CC670-34095-1SB IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.            CC670-34095-1SB
